# SDR COEA2015081621919

- Difficulty date: August 16, 2015
- Submitted: October 8, 2015
- Operation: Air carrier
- Aircraft: N919FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 266
- Aircraft time: 28,068 hours, 35,940 cycles
- System (JASC): 5751 · Ailerons
- Part: Bracket
- Part number: S2711005200251
- Condition: Corroded
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 149658 NR 600005 HEAVY CHECK COE & MINOR REPAIR.  RT AILERON BRACKET FOR TRIM ROD HAS LEVEL 2 CORROSION.  REPLACED WITH OEM PART.
